# SDR DALA2025092306955

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 67,005 hours, 34,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER NEEDS TO BE REPLACED.   REMOVE AND RE-INSTALL SLIDE COVER AND INSTALL AND REMOVE SAFETY LOCK P IN ON RESERVOIR ASSY OF ESCAPE SLIDE OF PASSENGER CREW DOOR 831, 832, 841 AND 842. (1212191).
